Dehive Tablet is an antiallergic medicine used in allergic conditions such as common cold, allergic rhinitis (running nose), urticaria, insect bite and hives. It contains levocetirizine as its active medicine. Allergic symptoms appear due to the production of a chemical in the body, namely histamine. Dehive Tablet works by blocking the actions of histamine. Do not use it if you are allergic to levocetirizine. Avoid driving and handling any machinery, as this medicine makes you less alert....
Q: How long does it take for Dehive Tablet to work?
A: You can see the improvement within an hour of taking Dehive Tablet. However, it may take some time to notice the full benefits.
Q: Does Dehive Tablet make you tired and drowsy?
A: Yes, Dehive Tablet can make you tired, sleepy and weak.
Q: How long should I continue taking Dehive Tablet?
A: The duration of the medicine depends upon the condition for which you are taking Dehive Tablet. You may have to take this medicine for a longer duration if you are using it to treat symptoms of chronic urticaria or chronic allergic rhinitis (inflammation of the nose). Consult with your doctor if you are not sure about the duration of using this medicine.
Q: Can I take Dehive Tablet along with paracetamol?
A: Yes, Dehive Tablet can be taken along with paracetamol as no interaction is found between these two. Consult your doctor before taking it.